# SDR SWIA200922453

- Difficulty date: August 23, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 16,685 hours, 13,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CABIN EMERGENCY OVERHEAD LIGHT INOP.  (FLT 6440)  RELAMPED EMERGENCY LIGHT.
